| Model Number |
G2200 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during the priming process, error code 275 was issued repeatedly.Two different devices were tried but the same error code persisted.It was noted that the issue is likely related to a fault with the generator.The procedure was cancelled.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was general anesthesia.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that, during the priming process, error code 275 (syringe water fill error) was issued repeatedly.Two different devices were tried but the same error code persisted.It was noted that the issue is likely related to a fault with the generator.The procedure was cancelled.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was general anesthesia.